# SDR ACE0318021

- Difficulty date: March 19, 2002
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Gear Pwr Lever
- Part time: 21,528 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, GEAR WARNING SYSTEM (REDUCED POWER WITH GEAR UP)  DID NOT FUNCTION EVEN WITH POWER LEVERS FULLY RETARDED.  MAINTENANCE CORRECTED THE PROBLEM BY ADJUSTMENT OF THE POWER LEVER GEAR UNSAFE WARNING MICRO SWITCHES.
